Linear Boltzmann equation as the weak coupling limit of a random Schrödinger equation Journal Article


Author(s): Erdős, László; Yau, Horng-Tzer
Article Title: Linear Boltzmann equation as the weak coupling limit of a random Schrödinger equation
Affiliation
Abstract: We study the time evolution of a quantum particle in a Gaussian random environment. We show that in the weak coupling limit the Wigner distribution of the wave function converges to a solution of a linear Boltzmann equation globally in time. The Boltzmann collision kernel is given by the Born approximation of the quantum differential scattering cross section.
Journal Title: Communications on Pure and Applied Mathematics
Volume: 53
Issue 6
ISSN: 1097-0312
Publisher: Wiley-Blackwell  
Date Published: 2000-06-01
Start Page: 667
End Page: 735
DOI: 10.1002/(SICI)1097-0312(200006)53:6<667::AID-CPA1>3.0.CO;2-5
Open access: no
IST Austria Authors
  1. László Erdős
    110 Erdős
Related IST Austria Work